# SDR ASAA11510514

- Difficulty date: October 14, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 16,913 hours, 5,276 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 16F147
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 15,528 hours, 5,636 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PWS FAIL LIGHT ILLUMINATED DURING PREFLIGHT.  ADDITIONALLY WX RADAR SHOWS FAULT INDICATION "RT" ON DISPLAY DURING T/S.  PERFORMED FIM TASK 34 43 00 810 815 PREDICTIVE WINDSHEAR SYSTEM PROBLEM FAULT ISOLATION AND TASK 34 43 00 710 802 001 WEATHER RADAR SYSTEM OPERATIONAL TEST.  GROUND TEST SHOWS FAIL ON R/T UNIT.  REPLACED WEATHER RADAR R/T PER M/M 34 43 41.  GROUND VERICATION TEST NORMAL.
